Alert archive / Mississippi / Tornado Warnings in 2015

Tornado Warning 70, NWS New Orleans, LA

December 28, 2015Harrison County, Mississippi

NWS New Orleans, LA issued this tornado warning at Dec 28, 2015, 6:31 AM CST for Harrison County, Mississippi. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 28, 2015, 6:31 AM CST (12:31 UTC)
Expired
Dec 28, 2015, 7:00 AM CST
In force
29 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Harrison County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 28, 6:44 AM CSTTSTM WND DMG3 Nne Lyman, MSNWS STORM SURVEY FOUND STRAIGHT LINE WIND DAMAGE WITH TREE LIMBS AND POWERLINES DOWN AT HWY 49 AND WEST WORTHAM ROAD.
Dec 28, 6:44 AM CSTTSTM WND DMG3 Nne Lyman, MSTREE LIMBS AND POWERLINES DOWN AT HWY 49 AND WEST WORTHAM ROAD.
Dec 28, 6:44 AM CSTTSTM WND DMG3 Nne Lyman, MSTREE LIMBS AND POWERLINES DOWN AT HWY 49 AND WEST WORTHAM ROAD... POSSIBLE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 2:23 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -107 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-107 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WFUS54 KLIX 281231
TORLIX
MSC047-281300-
/O.NEW.KLIX.TO.W.0070.151228T1231Z-151228T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
631 AM CST MON DEC 28 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 700 AM CST
    
* AT 630 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER LONG BEACH...MOVING NORTH AT 50 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BILOXI AND LYMAN AROUND 640 AM CST.
  SAUCIER AROUND 650 AM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GULFPORT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3038 8903 3037 8908 3036 8909 3033 8920
      3034 8923 3068 8915 3068 8889 3064 8888
TIME...MOT...LOC 1230Z 201DEG 43KT 3039 8916 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
3 follow-up statements
221 
WWUS54 KLIX 281236
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
636 AM CST MON DEC 28 2015

MSC047-281300-
/O.CON.KLIX.TO.W.0070.000000T0000Z-151228T1300Z/
HARRISON MS-
636 AM CST MON DEC 28 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR CENTRAL
HARRISON COUNTY...
    
AT 636 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER LYMAN...OR NEAR GULFPORT...MOVING NORTH AT 50 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SAUCIER AROUND 650 AM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GULFPORT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3038 8903 3037 8908 3036 8909 3033 8920
      3034 8923 3068 8915 3068 8889 3064 8888
TIME...MOT...LOC 1236Z 201DEG 43KT 3046 8913 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
660 
WWUS54 KLIX 281247
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
647 AM CST MON DEC 28 2015

MSC047-281300-
/O.CON.KLIX.TO.W.0070.000000T0000Z-151228T1300Z/
HARRISON MS-
647 AM CST MON DEC 28 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR CENTRAL
HARRISON COUNTY...
    
AT 646 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SAUCIER...OR 13 MILES NORTH OF GULFPORT...MOVING
NORTH AT 50 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SAUCIER AROUND 655 AM CST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3038 8903 3037 8908 3036 8909 3033 8920
      3034 8923 3068 8915 3068 8889 3064 8888
TIME...MOT...LOC 1246Z 197DEG 42KT 3058 8910 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
568 
WWUS54 KLIX 281257
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
657 AM CST MON DEC 28 2015

MSC047-281307-
/O.EXP.KLIX.TO.W.0070.000000T0000Z-151228T1300Z/
HARRISON MS-
657 AM CST MON DEC 28 2015

...THE TORNADO WARNING FOR CENTRAL HARRISON COUNTY WILL EXPIRE AT 700
AM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FOR SOUTHEASTERN
MISSISSIPPI.

LAT...LON 3038 8903 3037 8908 3036 8909 3033 8920
      3034 8923 3068 8915 3068 8889 3064 8888
TIME...MOT...LOC 1255Z 201DEG 43KT 3058 8910 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Dec 28, 3:47 AM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Dec 28, 3:47 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
347 AM CST MON DEC 28 2015

.SHORT TERM...
MAIN CONCERNS CONTINUE TO BE SEVERE WEATHER FROM ROTATING STORMS
AHEAD OF A SQUALL LINE AND A STRONG WIND SHIFT WITH SQUALL LINE
ALONG THE FRONTAL BOUNDARY...MOVING EAST AROUND 35 MPH. REFER TO
LATEST TORNADO WATCH AND WIND ADVISORY FOR MORE DETAILS. THESE
HEADLINES WILL BE REMOVED IN A TIMELY MANNER THROUGHOUT THE
MORNING AFTER THE SQUALL CLEARS THE COUNTY/PARISH. GRADIENT WINDS
ARE A HEALTHY 25 TO 40 MPH

OTHERWISE...HIGH PRESSURE BUILDS INTO THE AREA DURING THE DAY WITH
COLD AIR ADVECTION FINALLY BRINGING MORE SEASONABLE TEMPERATURES
TO THE REGION. WENT WITH MODEL CONSENSUS ON TEMPERATURE TRENDS
THROUGHOUT MUCH OF THE FORECAST PERIOD.

.LONG TERM...
CURRENT FRONTAL ZONE BECOMES STATIONARY IN TIME OVER THE CENTRAL
GULF OF MEXICO WITH A WAVE DEVELOPING ALOFT TO INDUCE A PERIOD OF
ISENTROPIC LIFT TUESDAY NIGHT AND WEDNESDAY AS A BETTER SURGE OF
COLD AIR PLUNGES SOUTHEAST. A STEADY RAIN WITH EMBEDDED ELEVATED
THUNDERSTORMS SHOULD LAY NEARLY AN INCH OF RAINFALL OVER THE AREA
BY END OF DAY WEDNESDAY. COLDER AIR DIGS INTO THE REGION WITH
SOME MORNINGS POSSIBLY FLIRTING WITH FREEZE THIS WEEKEND IN THE
NORTHERN FRINGES OF THE FORECAST AREA. NEW YEAR'S EVE NIGHT SHOULD
BE DRY BUT CHILLY.

&&

.AVIATION...
SHORT-TERM IMPACTS ARE WITH TIMING OF SQUALL LINE CONVECTION AND
WIND SHIFT THROUGH TERMINALS FROM KMCB-KHDC EASTWARD THIS
MORNING...BETWEEN NOW AND 14Z. KBTR IS ALREADY POST-FRONTAL WITH
CEILINGS LIFTING TO MVFR AND LOW END VFR AND SPOTTY STRATIFORM
RAINFALL IN LAG FOR ANOTHER 1-2 HOURS. CONDITIONS AT OTHER
TERMINALS WILL IMPROVE TO MVFR AND VFR CIGS POST-FRONTAL. SOME
CONSIDERATIONS TO LLWS IN THE FRONTAL ZONE.

&&

.MARINE...
STRONG ONSHORE GRADIENT WINDS WILL ABATE WITH FRONTAL PASSAGE THIS
MORNING. SQUALL GUSTS TO 50 KT POSSIBLE WITH WIND SHIFT...NEAR
MOUTH OF MS RIVER AROUND DAYBREAK AND EAST OF MS SOUND AND MS
COASTAL WATERS BEFORE 9 AM CST. THERE SHOULD BE A PERIOD OF
IMPROVEMENT BEFORE GUSTY WEST TO NORTHWEST WINDS DEVELOP AS COLD
AIR ADVECTION DEEPENS LATER TODAY...BUT LESS THAN CURRENT LEVELS.
STRONGER SURGE OF COLD AIR WILL LIKELY BRING STRONG NORTH WINDS TO
THE COASTAL WATERS WEDNESDAY...WHEN SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED ONCE AGAIN.

&&

.DECISION SUPPORT...
DSS CODE....YELLOW.
DEPLOYED...NONE.
ACTIVATION...HIGH IMPACT AND COMMS DESKS.
ACTIVITIES...SEVERE WEATHER OPS FOR TORNADO WATCH AND WIND ADVISORY.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANC

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  61  43  60  52 /  50  10  10  70
BTR  61  43  61  53 /  20  10  10  70
ASD  65  48  62  58 /  60  10  20  70
MSY  64  49  62  57 /  50  10  10  70
GPT  68  51  62  60 / 100  20  20  70
PQL  70  53  64  61 / 100  30  20  70

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 5 AM CST EARLY THIS MORNING FOR LAZ037-050-
     057>060-065>067-071-072.

     WIND ADVISORY UNTIL 8 AM CST THIS MORNING FOR LAZ039-040-061>064-
     068>070.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ530-532-534-536-
     538-550-552-555-557-570-572-575-577.

MS...WIND ADVISORY UNTIL 5 AM CST EARLY THIS MORNING FOR MSZ069-070.

     WIND ADVISORY UNTIL 8 AM CST THIS MORNING FOR MSZ071-077-080>082.

GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ532-534-536-538-
     550-552-555-557-570-572-575-577.

&&

24/RR
Hazardous weather outlook, Dec 28, 4:16 AM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
416 AM CST MON DEC 28 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-282215-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
416 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 8 AM CST FOR THE EASTERN HALF
OF THE OUTLOOK AREA. A WIND ADVISORY IS ALSO IN EFFECT FOR THE
EASTERN HALF OF THE OUTOOK AREA THROUGH 8 AM CST.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS AND
TIDAL LAKES FOR STRONG ONSHORE WINDS AND SQUALL LINE. CONDITIONS
IMPROVE WITH THE PASSAGE OF A COLD FRONT THIS MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP THURSDAY
AND MAY CONTINUE THROUGH SATURDAY AS COLD HIGH PRESSURE BUILDS
INTO THE NORTH GULF OF MEXICO.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL
WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX.

24/RR

In the hours before

Special weather statement, Dec 28, 3:17 AM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 AM CST MON DEC 28 2015

LAZ049-050-057-058-060-061-072-281000-
LIVINGSTON-SOUTHERN TANGIPAHOA-UPPER JEFFERSON-ST. CHARLES-ST. JOHN
THE BAPTIST-ASCENSION-ST. JAMES-
317 AM CST MON DEC 28 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CHARLES...
SOUTHWESTERN TANGIPAHOA...SOUTHEASTERN LIVINGSTON...EASTERN ST.
JAMES...ST. JOHN THE BAPTIST...EAST CENTRAL ASCENSION AND
NORTHWESTERN JEFFERSON PARISHES...

AT 317 AM CST...A STRONG THUNDERSTORM WAS OVER RESERVE...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RESERVE...LAPLACE...HAHNVILLE...METAIRIE...PONCHATOULA...GRAMERCY...
LUTCHER...WALLACE...KILLONA...NEW SARPY...GARYVILLE...TAFT...
EDGARD...DESTREHAN...NORCO...MONTZ...ST. ROSE...NORTH VACHERIE...
SOUTH VACHERIE AND LULING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3030 9029 3019 9042 3014 9043 3009 9041
      3006 9037 3006 9031 3002 9018 3002 9012
      2989 9054 2989 9067 3023 9076 3050 9041
TIME...MOT...LOC 0917Z 228DEG 43KT 3009 9059

CAB
Local storm report, Dec 28, 3:46 AM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
346 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     2 NNW PRAIRIEVILLE      30.33N 90.99W
12/28/2015                   ASCENSION          LA   BROADCAST MEDIA

            DOWNED TREE IN MAGNOLIA OAKS SUBDIVISION.

&&

ANSORGE
Special weather statement, Dec 28, 4:10 AM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 AM CST MON DEC 28 2015

LAZ040-059>064-067>070-281115-
LOWER ST. BERNARD LA-UPPER LAFOURCHE LA-UPPER JEFFERSON LA-
UPPER PLAQUEMINES LA-LOWER JEFFERSON LA-LOWER PLAQUEMINES LA-
ST. CHARLES LA-LOWER LAFOURCHE LA-ORLEANS LA-ST. TAMMANY LA-
UPPER ST. BERNARD LA-
410 AM CST MON DEC 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFOURCHE...EASTERN
ST. CHARLES...ORLEANS...WESTERN ST. BERNARD...SOUTH CENTRAL ST.
TAMMANY...NORTHWESTERN PLAQUEMINES AND JEFFERSON PARISHES UNTIL 515
AM CST...

AT 409 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
METAIRIE TO 8 MILES NORTHEAST OF GALLIANO...AND MOVING NORTHEAST AT
30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...SLIDELL...CHALMETTE...HARVEY...AVONDALE...EAST NEW
ORLEANS...MARRERO...TIMBERLANE...BELLE CHASSE...METAIRIE...
JEFFERSON...GRETNA...HARAHAN...WESTWEGO...PEARL RIVER...JEAN
LAFITTE...LAFITTE...MERAUX...ESTELLE AND WOODMERE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FOR SOUTHEASTERN
LOUISIANA.

LAT...LON 2940 9024 3006 9032 3003 9004 3016 8986
      3010 8979 3018 8974 3033 9003 3051 8976
      3017 8971 3010 8968 3002 8972 3002 8984
      2994 8984 2993 8982 2996 8973 2968 8963
      2967 8963
TIME...MOT...LOC 1009Z 236DEG 26KT 3009 9026 2951 9020
Local storm report, Dec 28, 4:17 AM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
417 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     TSTM WND DMG     2 W LAPLACE             30.07N 90.51W
12/28/2015                   ST. JOHN THE BAPTI LA   EMERGENCY MNGR

            DOWN POWERLINES ALONG HWY 61 NEAR JACKSON AVE

&&

AK
Local storm report, Dec 28, 4:51 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
451 AM CST MON DEC 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 AM     TSTM WND GST     BELLE CHASSE            29.85N 90.00W
12/28/2015  M59 MPH          PLAQUEMINES        LA   ASOS

&&

AK
Special weather statement, Dec 28, 5:31 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
531 AM CST MON DEC 28 2015

LAZ040-MSZ077-080-081-281230-
ST. TAMMANY-PEARL RIVER-HANCOCK-HARRISON-
531 AM CST MON DEC 28 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ST.
TAMMANY PARISH...PEARL RIVER...HARRISON AND HANCOCK COUNTIES...

AT 530 AM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BAXTERVILLE TO NEAR LAKE CATHERINE...
AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...PICAYUNE...BAY ST. LOUIS...
WAVELAND...POPLARVILLE...DIAMONDHEAD...SAUCIER...STENNIS SPACE
CENTER...LYMAN...KILN...PEARLINGTON...MCNEIL...SHORELINE PARK AND
GULFPORT AIRPORT.

LAT...LON 3065 8934 3068 8893 3043 8893 3042 8901
      3039 8894 3039 8896 3031 8927 3036 8928
      3037 8935 3033 8938 3031 8933 3025 8942
      3018 8946 3016 8964 3018 8970 3100 8968
      3101 8950 3098 8943 3101 8942 3101 8935
TIME...MOT...LOC 1130Z 268DEG 32KT 3100 8962 3015 8963

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 12:00 AM CSTWind AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson8 hr
Dec 28, 1:35 AM CSTTornado WarningLIXAmite, Wilkinson25 min
Dec 28, 2:02 AM CSTSevere Thunderstorm WarningLIXWilkinson28 min
Dec 28, 2:24 AM CSTSevere Thunderstorm WarningLIXAmite, Wilkinson36 min
Dec 28, 2:35 AM CSTTornado WarningLIXAmite10 min
Dec 28, 2:38 AM CSTTornado WarningLIXAmite37 min
Dec 28, 3:06 AM CSTTornado WarningLIXAmite24 min
Dec 28, 4:29 AM CSTSevere Thunderstorm WarningLIXWalthall31 min
Dec 28, 4:35 AM CSTTornado WarningLIXPearl River, Walthall25 min
Dec 28, 5:31 AM CSTSpecial Weather StatementLIXHancock, Harrison, Pearl River59 min
Dec 28, 7:12 AM CSTSpecial Weather StatementLIXJackson63 min

Nearby

Tornado Warnings in Mississippi, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.